# SDR A6WA200740260

- Difficulty date: May 19, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 10,226 hours, 9,313 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Scav Pump
- Component: Scavenge Pump
- Component part number: 6087T04P06
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AT FL320 RT ENGINE OIL PRESS MASTER WARNING ILLUMINATED OIL PRESS INDICATED 20 PSI.  C/W QRH WIGH REDUCED POWER SETTING OIL PRESS INCREASED TO 26 PSI MOMENTARILY, THEN LEVELED OFF AT 23 PSI.  OIL NEVER EXCEEDED 115 DEGREES.  PERFORMED PRECAUTIONARY IFSD.  REMOVED AND REPLACED NR 7 CARBON SEAL, IDG CARBON SEALS LEAKING, INSPECTED RT OIL PUMP, FOUND SCAV SCREEN 80 PERCENT CLOGGED.  REMOVED AND REPLACED BB AXIS CARBON SEAL AND MATING RING.  REMOVED AND REPLACED SCAVENGE OIL LUBE PUMP.  CK AND LEAK CK GOOD. (K)
